Characteristic function of symmetric Damek-Ricci space
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 911-916
https://doi.org/10.4134/BKMS.b160352
Published online May 31, 2017
Sinhwi Kim and JeongHyeong Park
Sungkyunkwan University, Sungkyunkwan University
Abstract : A Damek-Ricci space is a typical locally harmonic manifold, which is a generalization of the rank one symmetric space of the non-compact type. In this paper, we determine explicitly the characteristic function of a Damek-Ricci space by calculating the determinant of a Jacobi tensor.
Keywords : Damek-Ricci space, characteristic function, Jacobi tensor
MSC numbers : 53C25, 53C35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd